Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 116, Number 4

All articles in this issue are freely accessible.

On derivations in prime rings and Banach algebras
J. Vukman.
Proc. Amer. Math. Soc. 116 (1992), 877-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072093
Multiplicative subgroups of finite index in a ring
Vitaly Bergelson and Daniel B. Shapiro.
Proc. Amer. Math. Soc. 116 (1992), 885-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1095220
The axiom of choice, fixed point theorems, and inductive ordered sets
Milan R. Tasković.
Proc. Amer. Math. Soc. 116 (1992), 897-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1111224
Noether normalizations for local rings of algebraic varieties
Kazuhiko Kurano.
Proc. Amer. Math. Soc. 116 (1992), 905-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100658
Semigroup algebras of the full matrix semigroup over a finite field
L. G. Kovács.
Proc. Amer. Math. Soc. 116 (1992), 911-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123658
Two questions on scalar-reflexive rings
Nicole Snashall.
Proc. Amer. Math. Soc. 116 (1992), 921-927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100664
Every $G$-module is a submodule of a direct sum of cyclics
Andy R. Magid.
Proc. Amer. Math. Soc. 116 (1992), 929-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100660
A group determinant determines its group
Richard Mansfield.
Proc. Amer. Math. Soc. 116 (1992), 939-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123661
On the almost split sequences for relatively projective modules over a finite group
Mark Kleiner.
Proc. Amer. Math. Soc. 116 (1992), 943-947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100656
Dimensionally nilpotent Jordan algebras
J. Marshall Osborn.
Proc. Amer. Math. Soc. 116 (1992), 949-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079706
Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface
Masato Kuwata.
Proc. Amer. Math. Soc. 116 (1992), 955-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116264
A note on the largest regular subalgebra of a Banach algebra
Jyunji Inoue and Sin-ei Takahasi.
Proc. Amer. Math. Soc. 116 (1992), 961-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089408
Level sets of density continuous functions
Krzysztof Ciesielski and Lee Larson.
Proc. Amer. Math. Soc. 116 (1992), 963-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149970
A result concerning derivations in Banach algebras
J. Vukman.
Proc. Amer. Math. Soc. 116 (1992), 971-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079710
Strictly positive definite functions on spheres
Yuan Xu and E. W. Cheney.
Proc. Amer. Math. Soc. 116 (1992), 977-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1096214
Le calcul fonctionnel dans l’espace de Besov critique
G. Bourdaud.
Proc. Amer. Math. Soc. 116 (1992), 983-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092916
On the joint spectral radius. II
Muneo Chō, Tadasi Huruya and Volker Wrobel.
Proc. Amer. Math. Soc. 116 (1992), 987-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097339
Characteristic conditions for a $c_{0}$-semigroup with continuity in the uniform operator topology for $t>0$ in Hilbert space
Pu Hong You.
Proc. Amer. Math. Soc. 116 (1992), 991-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098405
Characterizations of certain classes of hereditary $C^{*}$-subalgebras
Masaharu Kusuda.
Proc. Amer. Math. Soc. 116 (1992), 999-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127142
Interpolating functions of minimal norm, star-invariant subspaces and kernels of Toeplitz operators
Konstantin M. Dyakonov.
Proc. Amer. Math. Soc. 116 (1992), 1007-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100649
Special $𝛼$-limit points for maps of the interval
Michael W. Hero.
Proc. Amer. Math. Soc. 116 (1992), 1015-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100653
Prescribing curvature with negative total curvature on open Riemann surfaces
Jun Jie Tang.
Proc. Amer. Math. Soc. 116 (1992), 1023-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110554
Operators on Banach spaces taking compact sets inside ranges of vector measures
Cándido Piñeiro.
Proc. Amer. Math. Soc. 116 (1992), 1031-1040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110552
On a problem of Nirenberg concerning expanding maps in Hilbert space
Janusz Szczepański.
Proc. Amer. Math. Soc. 116 (1992), 1041-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100665
The Weyl transform and $L^{p}$ functions on phase space
Barry Simon.
Proc. Amer. Math. Soc. 116 (1992), 1045-1047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100663
A characterization of inner ideals in $JB^{*}$-triples
C. M. Edwards and G. T. Rüttimann.
Proc. Amer. Math. Soc. 116 (1992), 1049-1057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102856
Commutator ideals and semicommutator ideals of Toeplitz algebras associated with flows
Paul S. Muhly and Jingbo Xia.
Proc. Amer. Math. Soc. 116 (1992), 1059-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110551
Automorphisms of the Toeplitz algebra
Paul S. Muhly and Jingbo Xia.
Proc. Amer. Math. Soc. 116 (1992), 1067-1076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104400
The Cesàro operator is bounded on $H^{p}$ for $0<p<1$
Jie Miao.
Proc. Amer. Math. Soc. 116 (1992), 1077-1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104399
On weighted $L^{p}$-convergence of certain Lagrange interpolation
Guo Hua Min.
Proc. Amer. Math. Soc. 116 (1992), 1081-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101990
The dual dynamic programming
Andrzej Nowakowski.
Proc. Amer. Math. Soc. 116 (1992), 1089-1096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102860
Convexity and uniqueness in an inverse problem of potential theory
Henrik Shahgholian.
Proc. Amer. Math. Soc. 116 (1992), 1097-1100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137234
Nonexistence of measurable optimal selections
John Burgess and Ashok Maitra.
Proc. Amer. Math. Soc. 116 (1992), 1101-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120505
Rigidity theorems for nonpositive Einstein metrics
Zhong Min Shen.
Proc. Amer. Math. Soc. 116 (1992), 1107-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123666
On the Aleksandrov problem of conservative distances
Bogdan Mielnik and Themistocles M. Rassias.
Proc. Amer. Math. Soc. 116 (1992), 1115-1118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101989
Liouville equation and spherical convex polytopes
Feng Luo and Gang Tian.
Proc. Amer. Math. Soc. 116 (1992), 1119-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137227
A short proof of the Frobenius theorem
Albert T. Lundell.
Proc. Amer. Math. Soc. 116 (1992), 1131-1133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145422
On finding fields from their algebraic closure geometries
Kitty L. Holland.
Proc. Amer. Math. Soc. 116 (1992), 1135-1142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100654
Least area tori in $3$-manifolds
G. P. Scott and G. A. Swarup.
Proc. Amer. Math. Soc. 116 (1992), 1143-1151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131040
Convergent free sequences in compact spaces
I. Juhász and Z. Szentmiklóssy.
Proc. Amer. Math. Soc. 116 (1992), 1153-1160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137223
The $p$-periodicity of the mapping class group and the estimate of its $p$-period
Yining Xia.
Proc. Amer. Math. Soc. 116 (1992), 1161-1169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104406
Epimorphisms and monomorphisms in homotopy
Jerzy Dydak.
Proc. Amer. Math. Soc. 116 (1992), 1171-1173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124146
Not all $𝜎$-complete Boolean algebras are quotients of complete Boolean algebras
A. Dow and J. Vermeer.
Proc. Amer. Math. Soc. 116 (1992), 1175-1177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137221
Essential chains and homotopy type of posets
Anders Björner.
Proc. Amer. Math. Soc. 116 (1992), 1179-1181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140664